MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE PRESERVE STEM 9MM; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

EXACTECH, INC. EQUINOXE PRESERVE STEM 9MM; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Catalog Number 300-30-09
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/23/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10: 300-30-09 - equinoxe preserve stem 9mm: (b)(6), 320-10-00 - equi rev tray adapt plate tray +0: (b)(6), 320-15-01 - eq rev glenoid plate: (b)(6), 320-15-05 - eq rev locking screw: (b)(60, 320-20-00 - eq rev torq defining screw kit: (b)(6), 320-20-18 - eq rev comp scr lck cap kit, 4.5 x 18mm: (b)(6), 320-20-22 - eq rev comp scr lck cap kit, 4.5 x 22mm: (b)(6), 320-20-34 - eq rev comp scr lck cap kit, 4.5 x 34mm: (b)(6), 320-20-38 - eq rev comp scrlck cap kit, 4.5 x 38mm: (b)(6), 320-42-00 - equi rev 42mm humeral liner +0: (b)(6).The reported event was unable to be confirmed due to limited information received from the customer.No device was returned for evaluation; further, photographs and/or radiograph images were not provided for review.Operative notes and/or medical records were not provided for review of usage/technique.A definitive root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Event or Problem Description
It was reported that the patient underwent an initial tsa (total shoulder arthroplasty) on the right side.Subsequently, the patient was revised due to the initial glenosphere being too big.The surgeon initially thought the stem was loose.As a result, the surgeon removed the 42mm glenosphere and replaced with 38mm glenosphere.Patient was last known to be in stable condition following the event.No further information available.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and corrected information.The following sections were updated: a2.The following sections were corrected: h6.

Brand Name
EQUINOXE PRESERVE STEM 9MM
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66 ct
gainesville 32653
3523771140
MDR Report Key23746255
Report Number1038671-2025-03488
Device Sequence Number21228408
Product Code PHX
UDI-Device Identifier10885862515773
UDI-Public10885862515773
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K162726
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number300-30-09
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/19/2025
Supplement Date Received by Manufacturer02/23/2026
Initial Report FDA Received Date12/08/2025
Supplement Report FDA Received Date03/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/24/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Hospitalization;
Patient Age72 YR
Patient SexMale